# SDR REXA2019102371528

- Difficulty date: October 7, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 28,690 hours, 20,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: SH670323101
- Condition: Corroded
- Location: Lav Serv Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON ANGLE IMPACT CHANNEL AT FWD LAVATORY SERVICE PANEL. (FUS) (TCI: 100-16)                                    
"
"SUMMARY: ANGLE IMPACT CHANNEL AT FWD LAVATORY SERVICE PANEL WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01. PAR.6A.                      
"
